# SDR ASAA2023010441413

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,903 hours, 10,299 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 17101
- Condition: Inoperative
- Location: #1 Engine
- Part time: 23,259 hours, 7,420 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG HIGH STAGE REGULATOR INOP. GROUNDED - YES. REPLACED #1 ENG HIGH STAGE REGULATOR LEAK/OPS CHECK GOOD REF B737-900 AMM 36-11-07-400-801.
